Every now and then, somewhere on my body(mainly my legs 90% of the time) I will start itching severely. When I look down to where it is, there are these reddish brown spots that are there as well. They are not raised and they are not painful. It usually lasts a day or two and then goes away. A few days later another rash of the same kind reappears, but not in the same place. I have no idea what it is and I would be greatful if anyone had any information on what it is, and how to keep it from coming back and the treatment if I do have it to help it go away. Thank you!
Without examination,confirmation of a diagnosis is tough but it can be pityriasis rosea,nummular eczema,contact dermatitis or fungal infections.
Wash the areas several times with fresh water. Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin and take some oral antihistaminics like Benadryl or Claritin.For mild-moderate symptoms a weak steroid may be used (e.g. hydrocortisone as dermacort), whilst more severe cases require a higher-potency steroid.Also use good quality moisturizers to prevent loss moisture from the skin.
If still the symptoms do not improve then pls get a clinical examination done by a dermatologist.
I hope that helps.Take care and pls do keep me posted on how you are doing or if you have any additional doubts.Kind regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.